Piecewise multiplier method and nonlinear integral inequalities for Petrowsky equation with nonlinear dissipation - Archive ouverte HAL Access content directly
Journal Articles Journal of Evolution Equations Year : 2006

Piecewise multiplier method and nonlinear integral inequalities for Petrowsky equation with nonlinear dissipation

(1)
1

Abstract

This work is concerned with obtention of energy decay estimates for Petrowsky equation with a nonlinear dissipation which is active only in an interior subset of the domain. We prove that the piecewise multiplier method as introduced by [20] and [22] for the wave equation can be extended to the Petrowsky equation. Moreover, we also apply some recent results by the author to obtain precise decay rate estimates for the energy, without specifying the growth of the nonlinear dissipation close to the origin by means of convex properties and nonlinear integral inequalities for the energy of the solutions.
Not file

Dates and versions

hal-03895127 , version 1 (12-12-2022)

Identifiers

Cite

Fatiha Alabau-Boussouira. Piecewise multiplier method and nonlinear integral inequalities for Petrowsky equation with nonlinear dissipation. Journal of Evolution Equations, 2006, 6 (1), pp.95-112. ⟨10.1007/s00028-005-0230-y⟩. ⟨hal-03895127⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More